# SDR SIMA201806056010

- Difficulty date: April 26, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 43,127 hours, 39,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHT STRIP NR 6 WAS DAMAGED.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-50-12.
